Some remarks on convolution equations
Annales de l'Institut Fourier, Volume 23 (1973) no. 1, pp. 55-73.

Using a description of the topology of the spaces E (Ω) (Ω open convex subset of R n ) via the Fourier transform, namely their analytically uniform structures, we arrive at a formula describing the convex hull of the singular support of a distribution T, TE . We give applications to a class of distributions T satisfying

cv.sing.supp.S*T=cv.sing.supp.S+cv.sing.supp.T

for all SE .

Par voie d’une description de la topologie des espaces E (Ω) (Ω ouvert convexe dans R n ) via la transformation de Fourier, c’est-à-dire leurs structures analytiques uniformes, on arrive à une formule qui décrit l’enveloppe convexe du support singulier d’une distribution T, TE . On donne des applications à une classe des distributions qui satisfont à l’égalité

cv.sing.supp.S*T=cv.sing.supp.S+cv.sing.supp.T

pour toutes SE .

@article{AIF_1973__23_1_55_0,
     author = {Berenstein, C. A. and Dostal, M. A.},
     title = {Some remarks on convolution equations},
     journal = {Annales de l'Institut Fourier},
     pages = {55--73},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {23},
     number = {1},
     year = {1973},
     doi = {10.5802/aif.444},
     zbl = {0241.46039},
     mrnumber = {49 #5822},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.444/}
}
TY  - JOUR
TI  - Some remarks on convolution equations
JO  - Annales de l'Institut Fourier
PY  - 1973
DA  - 1973///
SP  - 55
EP  - 73
VL  - 23
IS  - 1
PB  - Imprimerie Louis-Jean
PP  - Gap
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.444/
UR  - https://zbmath.org/?q=an%3A0241.46039
UR  - https://www.ams.org/mathscinet-getitem?mr=49 #5822
UR  - https://doi.org/10.5802/aif.444
DO  - 10.5802/aif.444
LA  - en
ID  - AIF_1973__23_1_55_0
ER  - 
%0 Journal Article
%T Some remarks on convolution equations
%J Annales de l'Institut Fourier
%D 1973
%P 55-73
%V 23
%N 1
%I Imprimerie Louis-Jean
%C Gap
%U https://doi.org/10.5802/aif.444
%R 10.5802/aif.444
%G en
%F AIF_1973__23_1_55_0
Berenstein, C. A.; Dostal, M. A. Some remarks on convolution equations. Annales de l'Institut Fourier, Volume 23 (1973) no. 1, pp. 55-73. doi : 10.5802/aif.444. https://aif.centre-mersenne.org/articles/10.5802/aif.444/

[1] A.D. Aleksandrov, “Die innere Geometrie der konvexen Flächen”, Berlin, 1955. | Zbl

[2] I.Ja. Bakel'Man, “Geometric methods of solutions of elliptic equations” (in Russian), Moscow, 1964.

[3] C.A. Berenstein and M.A. Dostal, Topological properties of the analytically uniform spaces, Trans. Amer. Math. Soc., 154 (1971), 493-513. | MR | Zbl

[4] C.A. Berenstein and M.A. Dostal, Fourier transforms of the Beurling classes Dw, E'w', Bull. Amer. Math. Soc., 77 (1971), 963-967. | MR | Zbl

[5] C.A. Berenstein and M.A. Dostal, “Analytically uniform spaces and their applications to convolution equations”, Lecture Notes in Math., vol. 256, Springer-Verlag, 1972. | MR | Zbl

[6] N. Bourbaki, “Espaces vectoriels topologiques”, Eléments de mathématique, Livre V, Hermann et Cie, Paris, 1953, 1955.

[7] M.A. Dostal, On Fourier image of the singular support of a distribution, Czech. Math. J., 16 (1966), 231-237. | MR | Zbl

[8] M.A. Dostal, An analogue of a theorem of Vladimir Bernstein and its applications to singular supports of distributions, Proc. London Math. Soc., 19 (1969), p. 553-576. | MR | Zbl

[9] M.A. Dostal, A complex characterization of the Schwartz space D (ATT), Math. Ann., 195 (1972), p. 175-191. | MR | Zbl

[10] L. Ehrenpreis, Solutions of some problems of division I, Amer. J. Math. 76 (1954), 883-893. | MR | Zbl

[11] L. Ehrenpreis, Solutions of some problems of division II, Amer. J. Math., 77 (1955), 286-292. | MR | Zbl

[12] L. Hörmander, On the range of convolution operators, Ann. Math., 76 (1962), 148-170. | MR | Zbl

[13] L. Hörmander, Supports and singular supports of convolutions, Acta Math., 110 (1965), 279-302. | MR | Zbl

[14] B. Malgrange, Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution, Ann. Inst. Fourier, 6 (1955-1956), 271-355. | Numdam | MR | Zbl

[15] B. Malgrange, Sur la propagation de la régularité des solutions des équations à coefficients constants, Bull. Math. Soc. Sci. Math. Phys. R.P. Roumaine, 3 (1959), 432-440. | Zbl

[16] K. Reidemeister, Uber die singulären Randpunkte eines konvexen Körpers, Math. Ann., 83 (1921), 116-118. | JFM

[17] W. Rudin, “Function theory in polydisks”, W.A. Benjamin, Inc., New York, 1969. | Zbl

[18] L. Schwartz, “Théorie des distributions”, I, II, Hermann et Cie, Paris, 1950, 1953. | Zbl

Cited by Sources: